MAUDE Adverse Event Report: TRIMED INC. RIPCORD SYNDESMOSIS BUTTON KIT

TRIMED INC. RIPCORD SYNDESMOSIS BUTTON KIT
Model Number STA001K
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Jim fassett was notified on 02dec2022 that the pull suture in sta001k separated from the medial button during surgery.It was reported that the medial button was through the fibular and tibial bone tunnels and successfully deployed on the medial cortex.The sales rep reported that this did not cause a delay in surgery nor did it cause the patient additional harm.There are no pictures available and the device is not available for return.

Brand Name
RIPCORD SYNDESMOSIS BUTTON KIT
Common Device Name
RIPCORD SYNDESMOSIS BUTTON KIT
Manufacturer (Section D)
TRIMED INC.
27533 ave hopkins
santa clarita CA 91355
Manufacturer Contact
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key15993141
Report Number2031009-2022-00005
Device Sequence Number12284202
Product Code HTN
UDI-Device Identifier00842188123849
UDI-Public00842188123849
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberSTA001K
Device Catalogue NumberSTA001K
Device Lot Number85305-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown